Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Scrotal gangrene, itching on scrotum, tinam antibiotic, stinging feeling on scrotum while being washed

Hi My son have scrutom gangreen from one month he had fever first so we gave him antibiotic but it was wake so he complain about scratching his scrutom so when we see it we find 3 dots it become big we bring him to hospital they give him tinam antibioticb i v for 4 dayes the gangreen separated so the segery remove it from the scrutom he is healing now but he had some Scales on the testicle He feels the sting in the case of testicle skin washed with water So whats your advices to give him
Asked On : Tue, 22 May 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Health Care Magic.
The scales n the scrotum you were referring to are nothing but the layers of dried dead tissue( skin). It is a normal process and you need not worry about them. If it is really troublesome using lactocalamine preparations on the dry area will relieve it.

Coming to the stinging feel when washed with water- it is common when water falls on the wound. More over your son had gangrene. During the surgery the skin will be removed leaving the underlying muscle ( Dartos muscle) and the sub cutaneous tissue open which is sensitive to touch and temperature. He should be fine once the wound heals completely.

Wish your son a speedy recovery.

Take Care
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor